JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ROTATION SURFACES WITH 1-TYPE GAUSS MAP
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ROTATION SURFACES WITH 1-TYPE GAUSS MAP
NIANG, ATHOUMANE;
  PDF(new window)
 Abstract
In this paper, we study rotation surfaces in a Euclidean space with pointwise 1-type Gauss map and obtain by the use of the concept of pointwise finite type Gauss map, a characterization theorem for rotation surfaces of constant mean curvature.
 Keywords
Laplacian;Gauss map;pointwise 1-type;
 Language
English
 Cited by
1.
SURFACES OF REVOLUTION SATISFYING ΔIIG = f(G + C),;;

대한수학회보, 2013. vol.50. 4, pp.1061-1067 crossref(new window)
2.
BOOST INVARIANT SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN MINKOWSKI 4-SPACE E41,;;

대한수학회보, 2014. vol.51. 6, pp.1863-1874 crossref(new window)
3.
FLAT ROTATIONAL SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN E4,;;

호남수학학술지, 2016. vol.38. 2, pp.305-316 crossref(new window)
1.
FLAT ROTATIONAL SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN E4, Honam Mathematical Journal, 2016, 38, 2, 305  crossref(new windwow)
2.
General rotational surfaces with pointwise 1-type Gauss map in pseudo-Euclidean space E 2 4, Indian Journal of Pure and Applied Mathematics, 2015, 46, 1, 107  crossref(new windwow)
3.
BOOST INVARIANT SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN MINKOWSKI 4-SPACE E41, Bulletin of the Korean Mathematical Society, 2014, 51, 6, 1863  crossref(new windwow)
4.
Helicoidal surfaces satisfying $${\Delta ^{II}\mathbf{G}=f(\mathbf{G}+C)}$$ Δ II G = f ( G + C ), Journal of Geometry, 2016, 107, 3, 523  crossref(new windwow)
5.
SURFACES OF REVOLUTION SATISFYING ΔIIG = f(G + C), Bulletin of the Korean Mathematical Society, 2013, 50, 4, 1061  crossref(new windwow)
 References
1.
L. J. Alias, A. Ferrandez, P. Lucas, and M. A. Merofino, On the Gauss map of B-scrolls, Tsukuba J. Math. 22 (1998), 317-377

2.
B. -Y. Chen, On submanifolds of finite type, Soochow J. Math. 9 (1987), 65-81

3.
B. -Y. Chen, Total Mean Curvature and Submanifolds of finite Type, World Scientific, Singapore, 1984

4.
B. -Y. Chen and P. Piccinni, Submanifolds with finite type Gauss map, Bull. Austral. Math. Soc. 35 (1987), 161-186 crossref(new window)

5.
S. M. Choi, On the Gauss map of ruled surfaces in a three-dimensional Minkowski space, Tsukuba J. math. 19 (1995), 285-304

6.
M. K. Choi and Y. H. Kim, Characterisation of the helicoid as ruled surfaces with pointwise I-type Gauss map, Bull. Korean Math. Soc. 38 (2001), no. 4, 753-761

7.
Y. H. Kim and D. W. Yoon, Ruled surfaces with pointwise 1-type Gauss map, J. Geom. Phys. 34 (2000), 191-205 crossref(new window)